MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Back to Search Results |
| Model Number |
37603 |
| Medical Device Problem Codes |
Break (1069); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the extension replacement, the healthcare provider (hcp) noticed the extension/lead connection had not insulation, thus hcp explanted the lead but one of the distal electrode is stuck in the brain(right).On the left side the impedance for electrode 2<(>&<)>3 had a short and hcp decided to remove the lead as well, and hcp noted the lead didn't have insulation above where it connected to the extension.At this point hcp is going to remove everything.Hcp will decide if the distal contact stuck in the brain can be removed.Troubleshooting was not required.The issue was not resolved through troubleshooting.
Additional Manufacturer Narrative
Concomitant medical products: product id: 3389s-40, lot# va0fnb4, implanted: (b)(6) 2014, product type: lead.Product id: 37603, serial# (b)(4), implanted: (b)(6) 2014, product type: implantable neurostimulator.Product id: 3708660, serial# (b)(4), implanted: (b)(6) 2014, product type: extension.Other relevant device(s) are: product id: 3389s-40, serial/lot #: (b)(4), ubd: 17-oct-2016, udi#: (b)(4); product id: 3708660, serial/lot #: (b)(4), ubd: 04-dec-2017, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep), which was confirmed with the healthcare provider (hcp), reported the cause of the impedance, insulation, and electrode being stuck issue was not determined nor resolved.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.